# SDR UIEA2021052401169

- Difficulty date: May 18, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,010 hours, 12,511 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND APU SHUTDOWN, A/C SCREENS UPPER/LOWER EICAS, CA SIDE ADI AND RIGHT FMC FLICKERED AND GLITCHED AS IF POWER WAS TRANSFERING( RAN BOTH ENGINES TO OBSERVE IDG LEADS ISOLATED EACH TDG AND NOTED NO FAULTS AFTER 30 MINUTES. OPS CHECK GOOD IAW B767 AMM 71-00-00  )
